Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 129, NWS Cleveland, OH

August 28, 2009Marion County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2009, 3:29 PM EDT for Marion County, Wyandot County, Ohio. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2009, 3:29 PM EDT (19:29 UTC)
Expired
Aug 28, 2009, 4:30 PM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Marion County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 148 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1124 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 281929
SVRCLE
OHC101-175-282030-
/O.NEW.KCLE.SV.W.0129.090828T1929Z-090828T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI AUG 28 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARION COUNTY IN NORTH CENTRAL OHIO
  WYANDOT COUNTY IN NORTHWEST OHIO

* UNTIL 430 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF LA RUE...OR
  10 MILES EAST OF KENTON...AND WAS MOVING EAST AT 20 MPH. PENNY SIZE
  HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MARSEILLES...
  GREEN CAMP...
  MORRAL...
  MARION...
  NEVADA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4090 8347 4095 8348 4095 8345 4099 8345
      4099 8311 4043 8312 4044 8326 4050 8326
      4050 8341 4051 8342 4068 8343 4071 8350
      4089 8352
TIME...MOT...LOC 1929Z 255DEG 17KT 4063 8342

$$

LEINS
3 follow-up statements
000 
WWUS51 KCLE 281944
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI AUG 28 2009

OHC101-175-282030-
/O.CON.KCLE.SV.W.0129.000000T0000Z-090828T2030Z/
WYANDOT OH-MARION OH-
344 PM EDT FRI AUG 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN MARION AND WYANDOT COUNTIES...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW BLOOMINGTON...OR 11
MILES NORTHWEST OF MARION...MOVING EAST AT 20 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HARPSTER...MORRAL...MARION AND NEVADA.

LAT...LON 4090 8347 4095 8348 4095 8345 4099 8345
      4099 8311 4043 8312 4044 8326 4050 8326
      4050 8341 4051 8342 4068 8343 4071 8350
      4089 8352
TIME...MOT...LOC 1945Z 255DEG 17KT 4065 8332

$$

FITZ
000 
WWUS51 KCLE 282020
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT FRI AUG 28 2009

OHC175-282030-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-090828T2030Z/
WYANDOT OH-
420 PM EDT FRI AUG 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN WYANDOT
COUNTY IS CANCELLED...

LAT...LON 4044 8324 4045 8325 4050 8326 4050 8341
      4068 8341 4069 8312 4067 8312 4067 8313
      4044 8312 4044 8319
TIME...MOT...LOC 2020Z 276DEG 15KT 4063 8313

$$

OHC101-282030-
/O.CON.KCLE.SV.W.0129.000000T0000Z-090828T2030Z/
MARION OH-
420 PM EDT FRI AUG 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN MARION COUNTY...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARION...MOVING EAST AT
15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

LAT...LON 4044 8324 4045 8325 4050 8326 4050 8341
      4068 8341 4069 8312 4067 8312 4067 8313
      4044 8312 4044 8319
TIME...MOT...LOC 2020Z 276DEG 15KT 4063 8313

$$

WILLARD
000 
WWUS51 KCLE 282032
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT FRI AUG 28 2009

OHC101-282042-
/O.EXP.KCLE.SV.W.0129.000000T0000Z-090828T2030Z/
MARION OH-
432 PM EDT FRI AUG 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARION COUNTY EXPIRED
AT 430 PM EDT...

LAT...LON 4044 8324 4045 8325 4050 8326 4050 8341
      4068 8341 4069 8312 4067 8312 4067 8313
      4044 8312 4044 8319
TIME...MOT...LOC 2020Z 276DEG 15KT 4063 8313

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:49 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 28, 1:49 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
149 PM EDT FRI AUG 28 2009

.SYNOPSIS...
A WARM FRONT ACROSS NORTHERN OHIO AND NORTHERN PENNSYLVANIA WILL
DRIFT NORTH TOWARD LAKE ERIE THIS AFTERNOON. LOW PRESSURE OVER
INDIANA WILL TRACK ACROSS WESTERN LAKE ERIE TONIGHT AND SOUTHWEST
ONTARIO ON SATURDAY. THE ASSOCIATED COLD FRONT WILL SLOWLY SLIDE
EAST ACROSS THE AREA LATER TONIGHT AND SATURDAY. IT WILL GET COOL
ENOUGH FOR SOME LAKE EFFECT SHOWERS DOWNWIND OF THE GREAT LAKES
SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AIRMASS WILL BECOME RATHER WARM AND HUMID THIS AFTERNOON ACROSS
MUCH OF THE AREA AS SOME SUNSHINE BREAKS THROUGH...MAINLY BETWEEN
FINDLAY TO MILLERSBURG AND CANTON NORTHWARD TO CLEVELAND. NOT SURE
THE WARM FRONT WILL ACTUALLY MAKE A LOT OF PROGRESS NORTHWARD
THOUGH BASED ON THE TRACK OF THE WEAK SURFACE LOW WHICH IS PROGGED
TO MOVE TO WESTERN LAKE ERIE BY EARLY TONIGHT. THIS TRACK WILL
ALLOW THE WINDS IN THE LOWER LAYERS TO BACK TOWARD THE EAST WHICH
INCREASES THE CHANCE OF ROTATION. CONVECTIVE TEMPERATURE IS 82 ON
THE KILN 12Z SOUNDING AND WE COULD SEE THAT IN AREAS THAT GET
ENOUGH SUNSHINE. COLD FRONT WILL STAY TO THE WEST UNTIL TONIGHT
BUT WILL WATCH INITIAL TROUGH AHEAD OF THE FRONT THAT WAS HELPING
THE STORMS NEAR TOLEDO DEVELOP DURING THE LATE MORNING. MAY TAKE
UNTIL MID TO LATE AFTERNOON TO SHAKE THE SHOWERS/EMBEDDED STORMS
ACROSS INLAND NW PA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
SURFACE LOW PRESSURE IS EXPECTED TO MOVE VERY CLOSE TO LAKE ERIE
TONIGHT AND WILL DRAG A COLD FRONT WITH IT. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT. IN THE
WAKE OF THE SHOWERS AND THUNDERSTORMS ON SATURDAY IT LOOKS TO GET
A BIT BREEZY. SHOWERS AND THUNDERSTORMS WILL LINGER LONGEST ACROSS
THE EASTERN COUNTY WARNING AREA.

BY SATURDAY NIGHT INTO SUNDAY THE CONCERN WILL SHIFT TO WHAT CAN
DEVELOP OFF OF LAKE ERIE AS COOLER AIR FLOWS OVER THE WARM WATERS.
WILL KEEP LIKELY CHANCES OF SHOWERS/THUNDERSTORMS FOR NORTHEAST
OHIO INTO NW PA. THESE CHANCES WILL LINGER INTO MONDAY. WILL HAVE
TO MONITOR THIS FLOW CLOSELY WITH THE POTENTIAL OF TRAINING ECHOES
AS SOME LOW TOP VERY EFFICIENT RAIN PRODUCERS COULD MATERIALIZE.
FOR NOW WILL MENTION THE CHANCE OF LOCALLY HEAVY RAINFALL IN THE
HWO.

IT WILL FEEL COOLER STARTING SATURDAY AND THEN CONTINUE INTO
MONDAY. SUNDAY LOOKS LIKE THE COLDEST DAY WITH HIGHS STAYING IN
THE 60S ACROSS THE REGION. MAYBE ONLY AROUND 60 FOR PORTIONS OF NW
PA.

AS DRIER AIR FINALLY SLIDES IN WITH A LARGE AREA OF HIGH PRESSURE
ON MONDAY THE LAKE EFFECT SHOWERS WILL END. THIS DRIER AIR WILL
ALLOW FOR COOL TEMPERATURES FOR SUNDAY NIGHT THROUGH TUESDAY
NIGHT. IF CLOUDS DECREASE AS ANTICIPATED THERE MAY BE A FEW
LOCATIONS THAT COULD TAKE A RUN AT THE LOWER TO MIDDLE 40S...ESPECIALLY
MONDAY NIGHT. MAY NEED TO WATCH FOR THE POTENTIAL OF REACHING RECORD
LOWS FOR SOME INLAND LOCATIONS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
UPPER TROUGH BEGINS TO MOVE EAST WITH A PORTION OF IT BEING LEFT
BEHIND TO CLOSE OFF. GFS FURTHEST WEST WITH THIS FEATURE BRINGING
CLOUD COVER AND SHOWERS TO OHIO...BUT THE ECMWF IS FURTHER EAST
AND KEEPS HIGH PRESSURE OVER THE AREA. THIS RUNS IN LINE WITH
CONSISTENCY SO WILL KEEP THE DRIER AREA OF HIGH PRESSURE WITH THE
NEXT SYSTEM WORKING IN TOWARD FRIDAY. TEMPERATURE-WISE WE WILL
STILL BE IN RECOVERY MODE SO HIGHS EXPECTED TO BE IN THE
70S...WITH SOME UPPER 60S STILL POSSIBLE ACROSS PA.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND IS MOVING EAST
ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY
WILL CAUSE SOME PROBLEMS AT THE CLE AND ERI TAF SITES OVER THE
NEXT FEW HOURS. MORE ACTIVITY WILL CONTINUE TO DEVELOP SOUTH OF
MFD...CAK AND YNG AND MOVE NORTHEAST INTO THE REGION. THIS ACTIVITY WILL
BE A PROBLEM THIS AFTERNOON AS WELL OVER THE EASTERN SECTIONS.
MORE SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE INTO THE TOL AND
FDY AREAS AND THEN EVENTUALLY AFFECT THE REGION. I ANTICIPATE A
DRY SLOT WILL TRY TO WORK INTO THE FORECAST AREA LATE TONIGHT INTO
TOMORROW MORNING. THIS SHOULD BRING IMPROVING CEILINGS TO THE
AREA. SOME MVFR FOG POSSIBLE AT CAK AND YNG. DOWNSLOPING WILL
LIKELY KEEP CLE AND ERI VFR THROUGH THE PERIOD.

.OUTLOOK...NON-VFR POSSIBLE AT TIMES SATURDAY AFTERNOON AND
SUNDAY. NON VFR CONDITIONS OVER THE WEEKEND IN NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

&&

.MARINE...
EASTERLY FLOW TODAY WILL KEEP THE WEST END OF THE LAKE CHOPPY...BUT
EXPECTING IT TO BE JUST BELOW SMALL CRAFT CRITERIA. LOW PRESSURE
MOVES NORTHEAST TODAY AND TONIGHT ACROSS THE WESTERN BASIN SO WINDS
TONIGHT WILL COME AROUND TO THE SOUTH AND EVENTUALLY WEST DURING
SATURDAY MORNING. COLD AIR ADVECTION OVER THE WARM WATERS WILL MIX
WELL AND EXPECT WEST-NORTHWEST FLOW OF 15 TO 25 KNOTS SATURDAY AND
SUNDAY AND WITH THIS A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED
WITH WAVES OF 4 TO 6 FEET POSSIBLE. A SECONDARY TROUGH CROSSES THE
LAKE SUNDAY...WATERSPOUTS POSSIBLE TOO. MONDAY AND TUESDAY
WIND/WAVES QUIET DOWN AS HIGH PRESSURE MOVES IN FROM THE NORTHERN
PLAINS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...MULLEN
LONG TERM...OUDEMAN
AVIATION...LOMBARDY
MARINE...OUDEMAN
Hazardous weather outlook, Aug 28, 11:17 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 AM EDT FRI AUG 28 2009

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291530-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1117 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND
EVENING. A WARM FRONT ACROSS THE AREA WILL SLOWLY MOVE NORTH THIS
AFTERNOON. A COLD FRONT OVER INDIANA WILL REMAIN WEST OF THE AREA.
BETWEEN THE TWO SYSTEMS...IN THE DRY SLOT...SOME SUNSHINE IS
LIKELY...ESPECIALLY AROUND THE INTERSTATE 71 CORRIDOR. THE
CONVECTIVE TEMPERATURE IS IN THE LOWER 80S AND NEW THUNDERSTORMS
WILL LIKELY POP UP. ISOLATED STORMS MAY HAVE DAMAGING WINDS...HAIL
AND ROTATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-291530-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1117 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
COLD AIR FLOWING OVER THE WARM WATERS OF LAKE ERIE WILL CREATE
ENOUGH INSTABILITY TO INCREASE THE POSSIBILITY OF WATERSPOUTS
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 28, 3:29 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI AUG 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             VERMILION               41.41N 82.32W
08/28/2009  E0.88 INCH       LORAIN             OH   TRAINED SPOTTER

0321 PM     HAIL             AMHERST                 41.40N 82.23W
08/28/2009  E1.25 INCH       LORAIN             OH   AMATEUR RADIO

0321 PM     HAIL             ELYRIA                  41.38N 82.11W
08/28/2009  E1.75 INCH       LORAIN             OH   TRAINED SPOTTER

            NEAR HWY 113

&&

ASTIFAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:05 AM EDTSpecial Marine WarningCLE115 min
Aug 28, 1:52 PM EDTSevere Thunderstorm WarningCLEErie38 min
Aug 28, 1:56 PM EDTSpecial Marine WarningCLE2 hr
Aug 28, 2:49 PM EDTSevere Thunderstorm WarningCLEErie, Lorain56 min
Aug 28, 3:20 PM EDTTornado WarningCLECuyahoga, Lorain40 min
Aug 28, 3:36 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Aug 28, 3:47 PM EDTTornado WarningCLECuyahoga, Lorain, Medina28 min
Aug 28, 4:03 PM EDTSevere Thunderstorm WarningCLESeneca57 min
Aug 28, 4:49 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot56 min
Aug 28, 5:04 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 28, 6:17 PM EDTAreal Flood AdvisoryCLEMarion3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.